lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Interference in the classical probabilistic model and its representation in complex Hilbert space
Växjö University, Faculty of Mathematics/Science/Technology, School of Mathematics and Systems Engineering. (ICMM)ORCID iD: 0000-0002-9857-0938
2005 (English)In: Physica E, Vol. 29, no 1-2, 226-236 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Elsevier , 2005. Vol. 29, no 1-2, 226-236 p.
National Category
Mathematics
Research subject
Natural Science, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-7274DOI: 10.1016/j.physe.2005.05.019OAI: oai:DiVA.org:lnu-7274DiVA: diva2:343594
Available from: 2010-08-14 Created: 2010-08-14 Last updated: 2016-05-03Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Khrennikov, Andrei
By organisation
School of Mathematics and Systems Engineering
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 51 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf